# SDR HEEA080028

- Difficulty date: June 10, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,497 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406012129101
- Part serial: AFS983
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR LINK ASSY HAS WORN BEARINGS.
